# SDR CALA9900033

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59354341
- Condition: Dented
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 294 LEFT BETWEEN LONG 22 AND 23.  COLD FORMED DENT BACK TO CONTOUR.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-04.
